MAUDE Adverse Event Report: MERIT MEDICAL - ALISO VIEJO SCOUT; MARKER, RADIOGRAPHIC, IMPLANTABLE

MERIT MEDICAL - ALISO VIEJO SCOUT; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number SSR75-01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the patient reported full body hives after 2 reflectors were placed by provider.Patient was directed to go to er for iv steroids and was sent to surgery with both reflectors removed successfully.Patient has no known allergies.Patient has improved with plans to be evaluated for allergy sensitivity.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
SCOUT
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
MERIT MEDICAL - ALISO VIEJO
6 journey unit 125
aliso viejo CA 92656
MDR Report Key11881991
Report Number1721504-2021-00036
Device Sequence Number14430980
Product Code NEU
UDI-Device Identifier00852205006024
UDI-Public00852205006024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSSR75-01
Device Catalogue NumberSSR75-01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;